# SDR DHL98802001

- Difficulty date: July 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 3441 · Inertial Guidance System
- Part: Ins
- Condition: Malfunctioned
- Location: Nr 1/2
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A, J

## Discrepancy

NR 1 INS DISPLAY FLASHING, ALL OTHER FUNCTIONS NORMAL.  NR 2 INS DOES NOT RESPOND TO INPUTS.  REALIGNED NR 1 AND NR 2 INS.
